Posted by fluffy on August 31, 2003, at 12:08:05
In reply to Re: Histoire de Katia » fluffy, posted by katia on August 30, 2003, at 20:57:06
Glad to hear you won't discontinue the Depakote--Boy do I know how tempting it is to just chuck it all. Seems like it would feel good sometimes. But the alternative--living with feeling horribly depressed and pissing people off around you---well it ain't pretty. It's especially tempting when it seems the meds aren't doing a hill of beans worth of good.
It sounds as if you are experiencing a classic, agitated depression--a state that I know well. (you're probably like--duh!!). I had to laugh about the loud breathing thing. Usually for me, my boyfriend is the target--what he's wearing, how he's walking, what his voice sounds like--AAARRGH! That's a horrible way to veiw the world. I hope you feel better really soon Katia. I guess you'll see your doc soon?
So guess what?? I'm feeling NORMAL today--yeah--NORMAL. Pretty fuckin' cool, huh? The first two days of Li made me think that I don't want to take this stuff--I wouldn't want to feel like I did those past couple of days every day of my life, that's for sure. But I think I was overblowing the side effects b/c I honestly didn't want to take the stuff even though it could help. In fact, I had much worse side effects with Paxil. So it seems the side effects have subsided already. Just a word of warning if you ever take it. The first few days SUCK. I was all confused and disconnected--my brain felt like it wasn't mine (if that makes any sense). I couldn't remember things, and I felt blunted. Not today, though!! We'll see what my blood level is and/or if I get a therapeutic response from "sub-therapeutic" levels.